# SDR ASE97011

- Difficulty date: December 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N847LS
- Make and model: Frchld SA227DC
- Aircraft serial: DC847B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 27810322683
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DRT-TRC - FLT 1265 - ON APPROACH IN TO TRC, A/C EXPERIENCED TOTAL HYD PRESS LOSS.  LOSS OF PRESS CONFIRMED BY ANNUNCIATOR PANEL LIGHTS.  CREW MANUALLY EXTENDED L/G AND LANDED IN TRC W/O INCIDENT.  UPON ARRIVAL, CREW NOTED OBVIOUS SIGNS OF LEAKAGE IN RT WHEEL WELL.  MX CONTROL WAS NOTIFIED.  MX PERSONNEL WERE DISPATCHED FROM DFW TO PERFORM NECESSARY REPAIRS.  INSPECTED AND IDENTIFIED CRACKED HYD PRESSURE LINE.  LINE WAS REPLACED AND HYD SYSTEM SERVICED ACCORDINGLY.  OP AND LEAKS CHECKS SATISFACTORY.  ISSUED SPECIAL FLT PERMIT FROM TRC TO DFW POSITION A/C TO DFW WHERE ADDITIONAL CHECKS AND INSPECTIONS COULD BE CONDUCTED.  UPON ARRIVAL IN DFW, A/C WAS INSPECTED AND FOUND AIRWORTHY.  A/C RELEASED TO SERVICE.  (M)
